MAUDE Adverse Event Report: Nihon Kohden Corporation GZ-130P; Telemetry Transmitter

Nihon Kohden Corporation GZ-130P; Telemetry Transmitter
Model Number GZ-130P
Medical Device Problem Codes Application Program Problem (2880); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the gz telemetry transmitter is constantly rebooting and not staying on.The bme swapped out the batteries with a new set and the issue still persists.Not in patient use.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the gz telemetry transmitter is constantly rebooting and not staying on.The bme swapped out the batteries with a new set and the issue still persists.Not in patient use.Investigation conclusion: the device was returned to nihon kohden for evaluation.The evaluation remarked on signs of liquid exposure and poor overall condition.The reported issue was replicated, and the cause was attributed to circuit board failure.The device was deemed ineligible for repair and designated for scrapping.Additional information: b4 date of this report d9 device available for evaluation g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer h6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
GZ-130P
Common Device Name
Telemetry Transmitter
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50113076
Report Number8030229-2026-06841
Device Sequence Number10753410
Product Code MHX
UDI-Device Identifier04931921117415
UDI-Public(01)04931921117415
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-130P
Device Catalogue NumberGZ-130P
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Central Nurse's Station.
Patient SexUnknown